Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Uniformly persistent semidynamical systems

Author: Alessandro Fonda
Journal: Proc. Amer. Math. Soc. 104 (1988), 111-116
MSC: Primary 34C35; Secondary 54H20, 58F25, 92A15
MathSciNet review: 958053
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given for a semidynamical system to be uniformly persistent. As a consequence some known results are improved.

References [Enhancements On Off] (What's this?)

  • [1] E. Amann and J. Hofbauer, Permanence in Lotka-Volterra and replicator equations, Proc. Conf. Wartburg, G.D.R., Akademie-Verlag, Berlin, 1985, pp. 23-34. MR 822250
  • [2] N. P. Bhatia and O. Hajek, Local semi-dynamical systems, Springer-Verlag, Berlin-Heidelberg-New York, 1969. MR 0251328 (40:4559)
  • [3] G. J. Butler, H. I. Freedman and P. Waltman, Uniformly persistent systems, Proc. Amer. Math. Soc. 96 (1986), 425-430. MR 822433 (87d:58119)
  • [4] G. J. Butler and P. Waltman, Persistence in dynamical systems, J. Differential Equations 63 (1986), 255-263. MR 848269 (87k:54058)
  • [5] M. L. Fernandes and F. Zanolin, Remarks on strongly flow-invariant sets, J. Math. Anal. Appl. (to appear). MR 915976 (89b:34122)
  • [6] -, Repelling conditions for boundary sets using Liapunov-like functions (in preparation).
  • [7] H. I. Freedman and W. H. So, Global stability and persistence of simple food chain, Math. Biosci. 76 (1985), 69-86. MR 809991 (87g:92040)
  • [8] H. I. Freedman and P. Waltman, Persistence in models of three interacting predator-prey populations, Math. Biosci. 68 (1984), 213-231. MR 738903 (85h:92037)
  • [9] J. Hofbauer, A general cooperation theorem for hypercycles, Monatsh. Math. 91 (1981), 233-240. MR 619966 (82j:34026)
  • [10] J. Hofbauer, P. Schuster and K. Sigmund, Competition and cooperation in catalitic selfreplication, J. Math. Biol. 11 (1981), 155-168. MR 617130 (82h:92062)
  • [11] J. Hofbauer and K. Sigmund, Permanence for replicator equations, Proc. Math. Dynamic Processes, Lecture Notes in Math., Springer-Verlag (to appear). MR 1120043
  • [12] V. Hutson, A theorem on average Liapunov functions, Monatsh. Math. 98 (1984), 267-273. MR 776353 (86c:34086)
  • [13] V. Hutson and W. Moran, Persistence of species obeying difference equations, J. Math. Biol. 15 (1982), 203-231. MR 684934 (84e:92030)
  • [14] V. Hutson and G. T. Vickers, A criterion for permanent coexistence of species, with application to a two-prey one-predator system, Math. Biosci. 63 (1983), 253-269. MR 695730 (84i:92077)
  • [15] V. Hutson and R. Law, Permanent coexistence in general models of three interacting species, J. Math. Biol. 21 (1985), 285-298. MR 804152 (87b:92026)
  • [16] G. Kirlinger, Permanence in Lotka-Volterra equations: linked prey-predator systems, Math. Biosci. 81 (1986), 1-27. MR 871637 (88a:92043)
  • [17] J. P. La Salle, The stability of dynamical systems, CBMS Regional Conf. Ser. in Appl. Math., SIAM, Philadelphia, 1976.
  • [18] P. Schuster, K. Sigmund and R. Wolff, Dynamical systems under constant organization. III: Cooperative and competitive behavior of hypercycles, J. Differential Equations 32 (1979), 357-368. MR 535168 (82b:34035b)
  • [19] K. Sigmund and P. Schuster, Permanence and uninvadability for deterministic population models, Springer Series in Synergetics, Vol. 21, Springer-Verlag, Berlin and New York, 1984, pp. 173-184. MR 771702 (85m:92013)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C35, 54H20, 58F25, 92A15

Retrieve articles in all journals with MSC: 34C35, 54H20, 58F25, 92A15

Additional Information

Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society